# SDR 97ZZZX1818

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Richmor Aviation Inc, repair station BQVR582C
- Aircraft: N900DH
- Make and model: Gulstm G1159
- Aircraft serial: 111
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Condition: Worn
- Location: Dc Generator
- Component: Bendix, 30E20111B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLACK STREAKS WERE NOTICED ON THE ENGINE COWLING BY MAINTENANCE PERSONNEL.  FOUND THE DC GENERATOR TO HAVE PREMATURE BRUSH WEAR, WORN BEYOND LIMITS (NO WEAR MARK REMAINING - 100 PERCENT WORN).
